Jump to content

Search the Community

Showing results for tags 'citaloppram'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. foolmetwice

    foolmetwice

    I first started taking cetalopram in March of 2017. I started having panic attacks in February. I had been under a lot of stress for many years. My health was not great. I was not able to work at the job that I had been doing for more than 20 years. Late in the summer of 2016 my husband quit a job that we had hoped would be something to take us into retirement but the person he worked for was absolutely crazy and for the sake of his sanity he could not put up with it anymore. Then in the fall my mother died. A very close friend died. Then another very close relative died. In February of 2017 I finally lost it and started having panic attacks. I didn't have a doctor, having not been to one for a very long time.. So I had to wait a month to see a new doctor. Meanwhile I was prescribed Xanax by the doctors at the walk in clinic but only 10 pills at a time. I knew that it could cause problems so I really tried to find alternatives and only using a xanax when I really needed it. By the time I got to see the doctor in March I was really in bad shape. I had been having depression for a long time, but I always had hope that things would get better, I lost all my hope. I was not sleeping at all, waking up with bad panic attacks. So I started at 20mg of cetalopram and experienced really bad side affect. But I persevered because I thought that this was normal. I never quite got over some of the side affects but they mostly went away except for the trembling in the morning. Also in march the doctor diagnosed me as T2 diabetic with an A1C of 6.5,, so just barely over the line of being a diabetic, and put me on metformin and a low dose stain and low dose blood pressure pill. By the middle of summer I was doing ok, my mood was good, but I was really tired, I would sleep well all night but then I was so tired that I would also sleep for 2 hours in the afternoon. I am overweight and I knew that in order to help my diabetes I needed to exercise but I just didn't have the will to do it. So I told hte Doctor that I was doing to quit the diabetic drugs, and wean myself of the AD. He said I could just cut my dosage in half to wean off, but I knew enough at that time that I needed to taper. But I did the cut pills in quarters taper, so I went from 20mg to 17.5, to 15, etc. until I got down to 5 and then quite I did this over the course of 8 weeks. There are only a few things that I remember about withdrawal at that time. I had the brain zaps. I also had bad diarrhea that last all through my taper and for about 3.5 weeks after I finally quit. About a month after I quit I started taking L-theanine. At first I was taking about 400 mg a day, but as the year turned into 2018 I cut back on that and I was doing really well. I started a walking program in the spring with some friends. I started going to a crochet group. I should say that one thing that really helped me back in 2017, was that I learned how to crochet. That was extremely helpful, while I was getting used the cetalopram I was laying in bed a lot and I would get up and crochet for a while then lay back in bed. Anyway due to some family problems I was still dealing with a lot of stress and last fall it got really bad and I started having more GI issues. I still am not sure excatly what was causing it. I think I started using my l-theanine more. Also started using melatonin. I was having trouble sleeping and then around the end of December I started having more panic attacks.. I had told myself that I would never go on cetalopram again, but I tried all kinds of things and nothing seemed to help to I gave in. In january I started taking the cetalopram again, 15mg. I was still experiencing anxiety so after about 2 weeks I went up to 20mg. I immediately started experiencing the bad side affects, shaky in morning, brain fog. My memory right now is bad so I'm not sure I can remember everything. I just felt like crap and I thought, ok I have to get through this. I saw my Doctor a the end of January and I told him I was still having anxiety in the morning and falling asleep ok but I was so tired and waking up too early in the morning. So he prescribed me Trazadone. I think he said it was a low dose but it was 100mg. The pharmacist said I should start at half that, which I did, then I upped it to 75mg and stayed at that for a few weeks, but I started to really feel bad, my brain fog was getting really bad, so I cut it back to 50mg. Then I finally told the Doctor that I could not do this anymore so I stopped taking it. I didn't taper, I supposed I should have. I also decided to get off the cetalopram. I had evidence now that I was not a good metabolizer of it, after having a DNA test. I told the Doctor this and all he said was that I should go have a sleep study. Which I never did because I was feeling so crappy on the cetalopram I figured I wouldn't want to go sleep somewhere else and how could a sleep study tell me what was wrong with me when I was taking a drug that my skew the results. I decided to get off the cetalopram and figured I could do a quick taper since I was only on it for 3 months. so I tapered from the middle of March to the middle of April. I was slightly dizzy during this time and very tired, but I was able to do some things, like bowling with my husband, go to the store and walk around. about 3 weeks after I quit I got hit with some severe morning anxiety and the dizzyness got really bad. I also started having some histamine issues with food, which I am managing with diet and some DAO enzymes. Now a month later the dizzyness is still bad, especially in the morning. The morning anxiety has calmed down. I fall asleep easily, have not had a problem with that and hope that stays that way. Brain fog is still there. So I think that sums things up for me. If I forgot anything I will try to edit later. Like I said earlier my memory is really bad right now. I have been keeping a diary on my calender of things I have tried. I have done magnesium glycinate. In fact I have been taking that for years until last fall when I was having the GI issues, that could have been one of the reasons I started having panic attacks. now though I can't take very much of it. I makes me really sleepy the next day and according to my FITbit my resting heart rate goes up when I take it. maybe I am lowering my blood pressure too much. just today I decided to try some L-theanine again. I took 25mg this morning and it helped some with my anxiety. Still I would like to figure out what this dizziness is about. I know it's a long read and if you got this far, thanks for reading.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy